# SDR AALA2019121649004

- Difficulty date: December 12, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 38,131 hours, 13,648 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING REMOVAL OF FORWARD GALLEY MAT DISCOVERED EVIDENCE OF CORROSION ON FLOOR PANEL NEAR L1 DOOR. REPLACED FLOOR PANEL PER AMM 53-00-00.
